Initial value problem and global homeomorphisms

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Some theorems about the existence of solutions of nonlinear operator equation and the global homeomorphism in abstract space by the global existence theorem of an initial value problem are given. They are generalizations of some well-known results in these areas.

Original languageEnglish (US)
Pages (from-to)1149-1156
Number of pages8
JournalProceedings of the American Mathematical Society
Volume123
Issue number4
DOIs
StatePublished - Apr 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Initial value problem and global homeomorphisms'. Together they form a unique fingerprint.

Cite this